Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 902563, 6 pages
http://dx.doi.org/10.1155/2013/902563
Research Article

On Lipschitz Perturbations of a Self-Adjoint Strongly Positive Operator

1Department of Mathematics, Valahia University of Targoviste, Boulevard Unirii 18, 130024 Targoviste, Romania
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 5 May 2013; Accepted 13 September 2013

Academic Editor: Satit Saejung

Copyright © 2013 Dinu Teodorescu and N. Hussain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dinu Teodorescu and N. Hussain, “On Lipschitz Perturbations of a Self-Adjoint Strongly Positive Operator,” Journal of Function Spaces and Applications, vol. 2013, Article ID 902563, 6 pages, 2013. doi:10.1155/2013/902563